# SDR AU981186

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 65457912
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PASSENGER WINDOW LOCATED AT ROW 8A HAD TWO ATTACHMENT CLIPS AND SCREWS MISSING.   PART TC:  3,320.
